Actifed Syrup

SKU:
Actifed Syrup

Actifed Syrup

SKU:
Regular price €7,55
/
Tax included. Shipping calculated at checkout.
Only 12 items in stock!
  • Secure payments

Actifed Syrup contains a decongestant to relieves blocked sinuses, nasal congestion and catarrh.

It also contain an ingredient that works in 2 ways: an antihistamine that helps to relieve the symptoms of allergies, such as sneezing and a drying action to relieve other symptoms of colds, flu and hay fever such as watery eyes and runny noses.

The active ingredients in Actifed Syrup are: Pseudoephedrine hydrochloride 30 mg and triprolidine hydrochloride 1.25 mg in each 5 ml spoonful.

Other ingredients are: Sucrose, glycerol, methyl hydroxybenzoate (E218), sodium benzoate (E211)quinoline yellow (E104), sunset yellow (E110) and purified water.

May cause drowsiness

This site is protected by reCAPTCHA and the Google Privacy Policy and Terms of Service apply.


Recently viewed